On contact between three-dimensional beams undergoing large deflections

authored by
Peter Wriggers, G. Zavarise
External Organisation(s)
Technische Universität Darmstadt
University of Padova
Type
Article
Journal
Communications in Numerical Methods in Engineering
Volume
13
Pages
429-438
No. of pages
10
ISSN
1069-8299
Publication date
06.1997
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Software, Modelling and Simulation, Engineering(all), Computational Theory and Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/(SICI)1099-0887(199706)13:6<429::AID-CNM70>3.0.CO;2-X (Access: Unknown)